# SDR DALA1144073227

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 59,657 hours, 26,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY PATH LIGHTS INOPERATIVE AT DIFFERENT LOCATION SEAT (13 - 16, 18 - 20 AND24 - 26).  MAINTENANCE REPLACED AFT LEFT EMERGENCY POWER SUPPLY AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
